# SDR ASAA11510511

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 17,815 hours, 5,337 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screw
- Part number: 9111M35P07
- Condition: Out Of Balance
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE VIRBRATION 1.0 TO 1.1 GREATER THAN 1 MINUTE WHEN OPERATING AT MAX CONT THRUST.  PERFORMED FAN TRIM BALANCE ON NR 1 ENGINE IAW ALASKA B737NG AMM 71 00 00 750 803 FOO.  CHANGED NR 8 TO PO7 NR 18 TO PO7 NR 21 TO PO8 AND 28 TO PO8 USING NR  T8484F.  PERFORMED VIBRATION SURVEY OF NR 1 ENG IAW ALASKA 737NG AMM 71 00 00 700 814 FOO AND FOUND TO BE WITHIN LIMITS.
